Electroweak global strings with flux tubes

Gia Dvali, Goran Senjanović

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We show that for a large range of parameters in a SU(2)L×U(1) electroweak theory with two Higgs doublets there may exist classically stable flux tubes of Z boson magnetic field. In a limit of an extra global (1) symmetry, these flux tubes become topologically stable. These results are automatically valid even if (1) is gauged.

    Original languageEnglish (US)
    Pages (from-to)2376-2379
    Number of pages4
    JournalPhysical Review Letters
    Volume71
    Issue number15
    DOIs
    StatePublished - 1993

    ASJC Scopus subject areas

    • Physics and Astronomy(all)

    Fingerprint Dive into the research topics of 'Electroweak global strings with flux tubes'. Together they form a unique fingerprint.

    Cite this